# SDR CA970915003

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Snsnch M74DM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Damaged
- Location: Prop Le Face
- Part time: 2,159 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. THE PROPELLER BLADES WERE FOUND TO HAVE STONE DAMAGE TO THE LEADING EDGES AND THE FACE.
